Alert archive / Massachusetts / Small Craft Advisories in 2008

Small Craft Advisory 236, NWS Boston/Norton, MA

November 16, 2008

NWS Boston/Norton, MA issued this small craft advisory at Nov 16, 2008, 3:44 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2008, 3:44 PM EST (20:44 UTC)
Expired
Nov 17, 2008, 4:14 AM EST
In force
13 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS71 KBOX 162044
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
344 PM EST SUN NOV 16 2008

ANZ236-170445-
/O.CAN.KBOX.GL.W.0046.000000T0000Z-081117T0200Z/
/O.NEW.KBOX.SC.Y.0236.081116T2044Z-081117T1800Z/
NARRAGANSETT BAY-
344 PM EST SUN NOV 16 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR NARRAGANSETT BAY...WHICH IS IN EFFECT UNTIL 1 PM EST
MONDAY. THE GALE WARNING HAS BEEN CANCELLED.

WINDS WILL GUST 25 TO 30 KT OVERNIGHT...WITH SEAS 6-10 FT AT THE
ENTRANCE TO THE BAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE LATE
TONIGHT AND MONDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230>235-237-250-254-255-170200-
/O.CON.KBOX.GL.W.0046.000000T0000Z-081117T0200Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
344 PM EST SUN NOV 16 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

WIND GUSTS BETWEEN 35 AND 40 KT WILL CONTINUE THROUGH EARLY THIS
EVENING...THEN DIMINISH THEREAFTER. SEAS WILL REMAIN QUITE HIGH ON
THE OUTER WATERS AROUND NANTUCKET...WITH 12 TO 15 FEET EXPECTED THIS
EVENING BEFORE GRADUALLY SUBSIDING.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
2 follow-up statements
000
WHUS71 KBOX 170155
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
855 PM EST SUN NOV 16 2008

ANZ230-171000-
/O.CAN.KBOX.GL.W.0046.000000T0000Z-081117T0200Z/
/O.EXA.KBOX.SC.Y.0236.000000T0000Z-081117T1800Z/
BOSTON HARBOR-
855 PM EST SUN NOV 16 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST MONDAY. THE GALE
WARNING HAS BEEN CANCELED. 

WEST WINDS WILL OCCASIONALLY GUST TO AROUND 25 KT OVER BOSTON HARBOR 
INTO MONDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231>235-237-250-254-255-170800-
/O.EXT.KBOX.GL.W.0046.000000T0000Z-081117T0800Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
855 PM EST SUN NOV 16 2008

...GALE WARNING NOW IN EFFECT UNTIL 3 AM EST MONDAY...

THE GALE WARNING IS NOW EXTENDED AND IN EFFECT UNTIL 3 AM EST
MONDAY.

WEST WIND GUSTS BETWEEN 35 AND 40 KT WILL CONTINUE INTO THE PREDAWN
HOURS IN PARTS OF THE COASTAL WATERS.  SEAS WILL REMAIN QUITE HIGH ON
THE OUTER WATERS AROUND NANTUCKET...AT 12 TO 15 FEET BEFORE GRADUALLY 
SUBSIDING MONDAY.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ236-171000-
/O.CON.KBOX.SC.Y.0236.000000T0000Z-081117T1800Z/
NARRAGANSETT BAY-
855 PM EST SUN NOV 16 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY FOR
NARRAGANSETT BAY.

WEST WINDS WILL OCCASIONALLY GUST TO 25 KT INTO MIDDAY MONDAY WITH
SEAS 6-8 FT AT THE ENTRANCE TO THE BAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


DRAG
000
WHUS71 KBOX 170914
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
414 AM EST MON NOV 17 2008

ANZ230-236-171015-
/O.CAN.KBOX.SC.Y.0236.000000T0000Z-081117T1800Z/
BOSTON HARBOR-NARRAGANSETT BAY-
414 AM EST MON NOV 17 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELED THE SMALL
CRAFT ADVISORY FOR BOSTON HARBOR AND NARRAGANSETT BAY. WEST TO
SOUTHWEST WIND GUSTS SHOULD GENERALLY BE AROUND 20 KNOTS TODAY.


$$

ANZ231>234-250-171715-
/O.NEW.KBOX.SC.Y.0237.081117T0914Z-081117T1500Z/
/O.NEW.KBOX.GL.A.0012.081118T1700Z-081119T1100Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
414 AM EST MON NOV 17 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. 

THE PREVIOUS GALE WARNING FOR THESE GENERALLY WATERS FROM THE MERRIMACK
RIVER TO BUZZARDS BAY HAS BEEN CONVERTED TO A SMALL CRAFT ADVISORY.

THE LULL IN WIND AND SEA STATE LATE TODAY AND EARLY TONIGHT WILL BE
TEMPORARY. A DEVELOPING GALE SOUTHEAST OF CAPE COD TUESDAY WILL CAUSE
INCREASING WIND AND SEAS TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ235-237-254-255-171715-
/O.NEW.KBOX.SC.Y.0237.081117T0914Z-081117T2000Z/
/O.NEW.KBOX.GL.A.0012.081118T1700Z-081119T1100Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
414 AM EST MON NOV 17 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. 

THE PREVIOUS GALE WARNING FOR THESE GENERALLY OUTER WATERS EAST AND
SOUTH OF CAPE COD TO RHODE ISLAND HAS BEEN CONVERTED TO A SMALL CRAFT
ADVISORY TODAY.

THE LULL IN WIND AND SEA STATE EARLY THIS MONDAY NIGHT WILL ONLY BE
TEMPORARY. A DEVELOPING GALE SOUTHEAST OF CAPE COD TUESDAY WILL CAUSE
A SIGNIFICANT HAZARD FOR SMALL CRAFT MARINERS BY LATE TUESDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 3:24 PM EST, 20 minutes earlier.

Area forecast discussion, Nov 16, 3:24 PM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
324 PM EST SUN NOV 16 2008

.SYNOPSIS...
ANOMALOUSLY COLD AND MAINLY DRY WEATHER IS EXPECTED FOR THE NEXT
SEVERAL DAYS WITH NO MAJOR PRECIPITATION SYSTEMS FORESEEN THROUGH THE
MAJORITY OF THE NEW WORK WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
COLD AIR ADVECTION WILL BE THE MAIN STORY TONIGHT AS WE START A LONG
STRETCH OF ANOMALOUSLY COLD WEATHER. THE CLOUDS WILL GRADUALLY THIN
OUT AND THE WINDS WILL DIMINISH OVERNIGHT. CLOUDS WILL LIKELY HOLD
TOUGH ACROSS THE FAR INTERIOR AIDED BY LAKE INFLUENCE. KEPT THE WIND
ADVISORY GOING TIL 23Z FOR NANTUCKET...THE BLUE HILLS...AND THE
WORCESTER HILLS AS A FEW GUSTS TO AROUND 40 KT WILL BE POSSIBLE UNTIL
THEN. OTHERWISE...SCATTERED 35 KT GUSTS CAN BE EXPECTED ELSEWHERE
UNTIL AROUND SUNSET.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
ON MONDAY...A WEAK SECONDARY COLD FRONT WILL MOVE ACROSS THE CWA.
BOUNDARY LAYER LOOKS RATHER DRY SO WE/RE NOT EXPECTING ANY MEASURABLE
PRECIPITATION. HOWEVER...THERE WILL BE A GOOD AMOUNT OF CLOUDS AROUND
AND PERHAPS A FEW SPRINKLES/FLURRIES. TEMPS A GOOD 5F BELOW NORMAL.
WENT A BIT COLDER THAN THE MAVMOSGUIDE.

UPPER TROF APPROACHES FOR MONDAY NIGHT. ASIDE FROM A GOOD AMOUNT OF
CLOUDINESS...WE/RE NOT EXPECTING MUCH IN THE WAY OF PRECIPITATION.
MAY SEE SOME OCEAN EFFECT RAIN/SNOW SHOWERS DEVELOP ON THE CAPE AND
NANTUCKET WITH A RATHER HEALTHY SST/H8 TEMP DIFFERENTIAL AND NORTHERLY
FLOW.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...

TUESDAY...THE UPPER TROUGH CONTINUES TO DEEPEN AND MOVES ACROSS
SOUTHERN NEW ENGLAND.  THE ABOVE-MENTIONED OCEAN STORM ALSO DEEPENS
BUT REMAINS WELL TO THE SOUTHEAST AND THEN EAST OF NANTUCKET.  OCEAN
EFFECT RAIN AND/OR SNOW CONTINUES TO BE A POSSIBILITY ON THE CAPE
AND ISLANDS.  TEMPERATURES WILL BE WELL BELOW NORMAL WITH LOW
THICKNESSES AND CONTINUED COLD AIR ADVECTION.  WINDS WILL BE GUSTY
AS THE OCEAN STORM MAKES ITS CLOSEST APPROACH TO SOUTHERN NEW
ENGLAND.  THE STRONGEST WINDS WILL BE ON THE CAPE AND ISLANDS.
THESE WINDS WILL CONTINUE THROUGH WEDNESDAY MORNING.  AT THIS
POINT...IT APPEARS WINDS WILL STAY WELL BELOW ADVISORY CRITERIA.

WEDNESDAY AND THURSDAY...THE UPPER LEVEL TROUGH WILL PERSIST OVER
THE NORTHEASTERN U.S.  THIS WILL KEEP THE BELOW NORMAL TEMPERATURES
AROUND AS WELL.  A LOW PRESSURE CENTER IN THE EASTERN GREAT LAKES
WILL EITHER MOVE NORTH INTO CANADA /PER ECMWF/ OR ACROSS NEW JERSEY
AND INTO THE OCEAN SOUTHEAST OF NANTUCKET /PER GFS/ THURSDAY.
IF THE GFS SOLUTION HOLDS THEN SNOW WILL BE A POSSIBILITY ACROSS
PORTIONS OF SOUTHERN NEW ENGLAND THURSDAY.  GIVEN THE UNCERTAINTY
HAVE LIMITED POPS TO SLIGHT CHANCE FOR THE TIME BEING.

FRIDAY...THE PERSISTENT UPPER LEVEL TROUGH FINALLY MOVES EAST OF
SOUTHERN NEW ENGLAND AND HIGH PRESSURE BEGINS TO BUILD IN.
TEMPERATURES REMAIN COLD THOUGH.  PRIOR TO THE HIGH PRESSURE
BUILDING IN...GUSTY WINDS ARE POSSIBLE WITH THE DEPARTING TROUGH
MAINLY ALONG EASTERN PORTIONS OF THE AREA.

SATURDAY...A CHANGE TO MORE ZONAL FLOW OR A SHIFT TO A SLIGHT
RIDGING IN THE UPPER LEVEL PATTERN IS REFLECTED IN THE ECMWF AND THE
GFS.  HIGH PRESSURE WILL CONTINUE TO BUILD IN OVER SOUTHERN NEW
ENGLAND RESULTING IN A DRY BUT COLD FORECAST.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...

TONIGHT THROUGH MONDAY NIGHT...MAINLY VFR EXPECTED. GUSTY WEST WINDS
DIMINISH SOME THIS EVENING. MON A LOT LESS WINDY THAN SUNDAY.

OUTLOOK...TUESDAY THROUGH FRIDAY...

GENERALLY VFR BUT WITH MVFR POSSIBLE IN SCATTERED RAIN AND SNOW
SHOWERS. GUSTY NORTH WINDS TUESDAY...DIMINISHING WEDNESDAY AND
THURSDAY.

&&

.MARINE...
WINDS AND SEAS GRADUALLY SUBSIDE TONIGHT THROUGH MONDAY EVENING.
GALES CONTINUE ON MOST WATERS TIL JUST AFTER 00Z THIS EVENING. SEAS
WILL REMAIN HIGH ON THE OUTER WATERS.

OUTLOOK...TUESDAY THROUGH FRIDAY...

TUESDAY...A DEEPENING LOW PRESSURE OFFSHORE AND COLD ADVECTION OVER
THE WATERS WILL BRING INCREASED WINDS WITH GUSTS POSSIBLY REACHING
GALE FORCE.  SEAS WILL ALSO INCREASE...BECOMING HAZARDOUS.

WEDNESDAY...POSSIBLE GALES EARLY ON WILL DECREASE THROUGH THE DAY.
SEAS WILL GRADUALLY DIMINISH OVERNIGHT.

THURSDAY...THERE IS A LOW PROBABILITY OF GALES WITH A POTENTIAL
OCEAN STORM DEVELOPING.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR MAZ004-012-016-
     024.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ230>235-237-
     250-254-255.
     SMALL CRAFT ADVISORY UNTIL 1 PM EST MONDAY FOR ANZ236.

&&

SYNOPSIS...EKSTER
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...RLG
AVIATION...EKSTER/RLG
MARINE...EKSTER/RLG
Hazardous weather outlook, Nov 16, 3:39 PM EST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
339 PM EST SUN NOV 16 2008

CTZ002>004-MAZ002-003-005>011-013>015-017>023-026-NHZ011-012-015-
RIZ001>008-172045-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-
EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
339 PM EST SUN NOV 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ004-012-016-024-172045-
NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA-EASTERN NORFOLK MA-
NANTUCKET MA-
339 PM EST SUN NOV 16 2008

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS AND SOUTHEASTERN
MASSACHUSETTS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>235-237-250-254-255-172045-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
339 PM EST SUN NOV 16 2008

...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A MODERATE PROBABILITY A GALE WARNING MAY BE NEEDED
TUESDAY...ESPECIALLY NEAR AND SOUTHEAST OF NANTUCKET.

THERE IS A LOW PROBABILITY OF GALES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ236-172045-
NARRAGANSETT BAY-
339 PM EST SUN NOV 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A MODERATE PROBABILITY A GALE WARNING MAY BE NEEDED
TUESDAY...ESPECIALLY NEAR AND SOUTHEAST OF NANTUCKET.

THERE IS A LOW PROBABILITY OF GALES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 8:17 PM ESTHigh Wind WarningBOXBarnstable, Bristol, Essex, Middlesex, Norfolk, Plymouth and 1 more4 hr
Nov 15, 8:49 PM ESTCoastal Flood AdvisoryBOXBristol2 hr
Nov 15, 11:15 PM ESTSpecial Marine WarningBOX45 min
Nov 16, 12:20 AM ESTSpecial Marine WarningBOX40 min
Nov 16, 4:22 AM ESTWind AdvisoryBOXBarnstable, Nantucket, Norfolk, Worcester14 hr

Nearby

Small Craft Advisories in Massachusetts, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.